# SDR DALA2021051002616

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACK INDICATION ON KEEL BEAM RH HINGE FITTING FWD LUG FWD FACE. CORRECTIVE ACTION: PERFORMED REPAIR PER ERA 591123-14AD REV. ORIGINAL AND PRI 591123-14 REV. 0, 1, 2 AND 3. (1804926)
